# SDR FDEA200812015036

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,252 hours, 27,517 cycles
- Engine: Pwa JT8D15A
- Engine time: 41,798 hours, 30,849 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P182
- Part serial: 1269
- Condition: Malfunctioned
- Location: Engine
- Part time: 41,798 hours, 30,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUT DOWN IN FLIGHT DUE TO LOW  PRESSURE/FILTER BYPASS LIGHT.  COMPLIED WITH QRH ENGINE WINDMILLED 2 MIN PRIOR TO SHUT DOWN.  OIL  PRESSURE AT APPROX 40 PSI.  FOUND FAULTY LOW OIL PRESS SWITCH, REMOVED AND REPLACED SWITCH IAW MM 79-34-001-4, ALSO CLEANED CONNECTORS ON LOW OIL PRESS SWITCH AND FILT BYPASS PRESS DIFF SWITCH RAN ENGINE AND PERFORMED LEAK CHECK OF SWITCHES, NO LEAKS NOTED AND LIGHT IS OPERATING NORMALLY AT THIS TIME.
